Unknown Cause Of Itchy Rash Or Bites On My Elbows And Hands

1 Reply Updated



Conversation Starter

Kellie Says:


I have an itchy rash or bites on my elbows and hands. I sprayed for bed bugs and sprinkled diatomaceous earth all over my apartment. What is eating me? Even sitting in my living room it sometimes feels like I'm being bit. If what I'm feeling is not bugs then what else can it be?



Showing Replies 1 - 1 of 1 RSS Feed


Page of 1     Sorted By:
1
Verwon Says:

Hello, Kellie! How are you doing? Has there been any change? What does the rash look like? Can you please post back and describe it more?

According to NIH reports, this could also be due to fleas, an allergy, or several other causes. There's also a risk it might be due to some species of spiders.

Are you on any medications or supplements? They can also cause allergic reactions.

Have you switched your laundry detergent, body soap, shampoo, or cleaning supplies recently?

Have you consulted your doctor? It might be time to see a dermatologist to have testing done.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply


More Discussions:

betametasona clotrimazol gentamicina use for rash caused by Ibuprofin
I used this cream for an allergic reaction to an antibiotic a few months ago at the suggestion of a pharmacist. (I livei... 1 reply
Dry, itchy feet causes and concerns
Why are my feet so dry and look like they're getting darker? It looks like broken veins, it's very dry and itchy... 1 reply
can tizandine or divalproex cause shaking hands
my husband has always had a little shaking hands. but now that he is on these 2 new meds he is shaking so badly he has a... 1 reply
Can Accutane cause brown spots on hands?
I am currently on Accutane medication and I have been taking it for the past 2 and a half weeks. The first week when I s... 3 replies
watson 853 crumbling in my hands (fake or just old meds?)
I have a script of watson 10's with 853 on them, but they're crumbling in my hands.. Could these be fake or just... 4 replies
Itchy rash on arms and legs
I was given A weeks dose of nitrofurantoin 100 mg for UTI and on the last 3 days my skin has been uncontrollably itchy. ... 1 reply
Levothorazine , low TSH and itchy rash
I have been on Levothyroxine for 20 years. three years ago I developed a very itchy rash been on steroids, changed deter... 1 reply
lyrica caused re occuring staph infection and rash along with teeth rot
I was given lyrica to treat spinal stenosis back pain and sciatica nerve damage as a result of the medication I have had... 1 reply
Treatment options for fever, rash, itching and pain in my eyes
I have had a fever for 4 days now and I have small red spots all over my body which is causing itching, and I also have ...
Hands buzzing and spastic in mornings on Eliquis
I'm on week 4 of Eliquis for DVT. Over the past 2 weeks I notice when I get up in the morning I am stiff in the join... 1 reply


Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 23 July 2017.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA